# SDR CVGA20240322001

- Difficulty date: March 15, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N497TM
- Make and model: Beech 400A
- Aircraft serial: RK596
- Aircraft time: 9,218 hours, 7,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE CRACKS WERE FOUND AROUND FASTENER HOLES AT FS330 WHILE PERFORMING BLEED AIR TUBING INSPECTION. PERFORMED REPAIR TO LH FUSELAGE FRAME #330 IAW DOCUMENT #MROS-87927 REV IR. NO ADDITIONAL ADDED INSPECTION REQUIREMENTS WILL BE NECESSARY OUTSIDE OF THE INSPECTIONS ALREADY CALLED OUT WITHIN THE MM AT THEIR REQUESTED INTERVALS.
